# SDR 96ZZZX2057

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6076U
- Make and model: Airtrc AT402
- Aircraft serial: 4020971
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Drain
- Part number: CCA1650
- Condition: Failed
- Location: Fuel System
- Part time: 463 hours
- Component: Curtis
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING NUMEROUS ANNUALS ON AIRCRAFT USING THIS TYPE OF FUEL DRAIN, SUBMITTER FOUND CLOSE TO 15 PERCENT OF THE FUEL DRAINS CRACKED AT THE TOP OF THE DRAIN NEAR THE SEALING SURFACE.  IF UNDETECTED, THIS COULD LEAD TO THE INNER PARTS OF THE DRAIN FALLING OUT AND DRAINING FUEL.  SUBMITTER RECOMMENDS CLOSE INSPECTION OF THE DRAIN WHENEVER IT IS REMOVED FOR ANY REASON.
